| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the impactor pad on the broach handle broke off during impaction while performing a total hip arthroplasty.No known impact or consequence to the patient.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the provided pictures identified the inserter has fractured at the weld between the shaft and strike plate.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint confirmed based on evaluation of the provided image.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.